Steroids effect on skin

The medical information provided in this site is for educational purposes only and is the property of the American Osteopathic College of Dermatology. It is not intended nor implied to be a substitute for professional medical advice and shall not create a physician - patient relationship. If you have a specific question or concern about a skin lesion or disease, please consult a dermatologist. Any use, re-creation, dissemination, forwarding or copying of this information is strictly prohibited unless expressed written permission is given by the American Osteopathic College of Dermatology.

Your skin tends to become thinner as you age. Therefore, it is important to take care of your skin in order to keep it supple and thickened. Thinning of the skin may occur when the level of collagen in the skin decreases and skin elasticity is lost. Collagen is a protein found in the skin which helps to nourish the skin and make it healthy. Thin skin may also be caused by the long-term use of steroid ointments that cause the skin to bruise easily and become fragile and transparent. Luckily, there are a number of things you can try to make your skin thicker, stronger and firmer.

Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.

Steroids effect on skin

steroids effect on skin

Media:

steroids effect on skinsteroids effect on skinsteroids effect on skinsteroids effect on skinsteroids effect on skin

http://buy-steroids.org